# SDR FDEA201512033883

- Difficulty date: December 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 860 hours, 29,875 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: 4958953501
- Condition: Improper Part
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 3 FUEL FILTER ALERT ON TAKEOFF POWER.  FOUND ORIFICE TYPE FITTING SWAPPED WITH STRAIGHT FITTING ON FUEL FILTER HOUSING.
